Journal article icon

Journal article

FORMULATIONS OF THE PROBLEMS OF THE THEORY OF AN IDEALLY ELASTIC-PLASTIC BODY

Publication status:
Published

Actions


Access Document


Authors


Journal:
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS More from this journal
Volume:
49
Issue:
5
Pages:
651-659
Publication date:
1985-01-01
DOI:
ISSN:
0021-8928
Pubs id:
pubs:9328
UUID:
uuid:e90c86fe-da09-4615-a9c3-fc87c7d0c77d
Local pid:
pubs:9328
Source identifiers:
9328
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP